# SDR AALA20141022009

- Difficulty date: October 22, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 109,981 hours, 17,717 cycles
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENG FUEL FILTER CLOG LIGHT ILLUMINATED.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LT FUEL FILTER DIFFERENTIAL PRESS SWITCH.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
